Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 19, Issue 1, Winter 1988  pp. 81-94.

Normal operators and the classes A_n

Authors George Exner (1) and Patrick J. Sullivan (2)
Author institution: (1) Department of Mathematics, Oberlin College, Oberlin, OH 44074, U.S.A.
(2) Department of Mathematics and Computing Sciences, Valparaiso University, Valparaiso, IN 46383, U.S.A.


Contents    Full-Text PDF